Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 17, 2021, 10:19 AM EDT for Elbert County, Georgia. It was in force for 11 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2021, 10:19 AM EDT (14:19 UTC)
- Expired
- Aug 17, 2021, 10:30 AM EDT
- In force
- 11 min
- Issued by
- NWS Atlanta, GA
County Elbert County, GA
The radar
The Greer radar (KGSP), 117 km from the middle of the area, began a volume at 14:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 2.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 259 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 461 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted.
248
WWUS82 KFFC 171419
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
1019 AM EDT Tue Aug 17 2021
GAZ038-039-171430-
Wilkes GA-Oglethorpe GA-
1019 AM EDT Tue Aug 17 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN WILKES
AND NORTHEASTERN OGLETHORPE COUNTIES THROUGH 1030 AM EDT...
At 1019 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Jacksons Crossroads, or
12 miles south of Middleton...moving north at 40 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Jacksons Crossroads, Mallorysville and Norman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 100 PM EDT for northeastern
and east central Georgia.
LAT...LON 3387 8276 3385 8286 3403 8295 3403 8293
3402 8294 3401 8293 3401 8291 3400 8291
3400 8288 3398 8286 3398 8285 3399 8284
3397 8278 3397 8275
TIME...MOT...LOC 1419Z 163DEG 37KT 3392 8283
MAX HAIL SIZE...
MAX WIND GUST...
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 17, 10:17 AM EDT, 2 minutes earlier.
Area forecast discussion, Aug 17, 10:17 AM EDT, 2 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1017 AM EDT Tue Aug 17 2021 .UPDATE... Removed additional counties from the Tornado Watch. && .SHORT TERM /Today through Wednesday/... Tornado Watch across the CWA as Tropical Depression Fred moves through the area this morning. Several intense bands have formed along a few areas of convergence. These are taking advantage of a tropical surface boundary layer that has remained well mixed and buoyant thanks to high moisture/temperature advection to produce enough instability to get some mini-supercell like structures going. With this we've already seen a few spin up tornadoes, and looks like we will likely see a few more going forward today. Flash flooding is the other big concern, but Fred has had a bit of a faster forward motion thus far than was expected. This has spared us to an extent down in central Georgia for now, but the aforementioned areas of convergence are producing torrential rainfall rates thanks to the tropical atmosphere of 1-2" an hour, so these will likely lead to some flooding problems as the day progresses. Additionally, concerned about the mountains of NE GA, where additional mechanical lift will aid in producing heavy rainfall throughout the day. Still expecting widespread 2-4" of rainfall with heavier amounts possible where these bands traverse and in the mountains. Winds so far have been pretty tame outside of these bands, with highest measured winds right at 30 mph, just below criteria. That said, we are close, and still can't rule out something aided by the baroclinic transition of the storm, so will continue the advisory for now and let the next pair of eyes decide if it should continue. Tropical Depression Fred (soon to be extratropical) will continue through the CWA this morning into the afternoon. Expect that what is left of the center will likely be moving out by this evening. We still will have some chances of rain on the backside, but these should quickly diminish overnight. Tropical airmass will stick around for Wednesday, so chances of afternoon storms will return. Lusk LONG TERM /Wednesday Night through Monday/... Models remain fairly consistent with the long term. High pressure over the western Atlantic will expand westward over the area. Meanwhile an upper trough will persist over the Great Lakes. A couple of waves passing through the trough will allow it to deepen some into the OH Valley. By next weekend...the trough moves off the East Coast and the ridge builds over the lower MS Valley. Generally this means an overall diurnal pattern for showers and thunderstorms and warming temperatures through the period. Models indicate some drying possible as the ridge builds over the area by the start of the next week. 41 AVIATION... 12Z Update... IFR cigs across all TAF sites as what is left of Fred continues to push through. Expect rain, heavy at times, through the afternoon. Winds will be from the E, switching quickly to SE and then SW in the 17-20Z timeframe as storm passes by metro. Winds will be 8-15 kts, gusts to 20+ at times. Expect cigs to begin to lift to MVFR and possibly go SCT and VFR by this evening, but some uncertainty. May see some lower vsby in the morning creep into the metro once again. //ATL Confidence...12Z Update... Medium confidence in cigs heights and timing tonight. High confidence all other elements. Lusk && .PRELIMINARY POINT TEMPS/POPS... Athens 79 70 88 72 / 100 50 30 30 Atlanta 78 70 88 72 / 100 30 30 30 Blairsville 74 66 84 66 / 100 60 40 40 Cartersville 78 69 89 72 / 100 30 30 30 Columbus 83 72 89 73 / 70 20 40 20 Gainesville 76 70 87 72 / 100 50 30 40 Macon 85 72 90 73 / 70 30 30 20 Rome 80 70 90 72 / 90 20 30 30 Peachtree City 80 69 89 72 / 90 20 30 20 Vidalia 87 75 88 75 / 60 30 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Wednesday morning for the following zones: Banks...Barrow...Bartow...Butts...Carroll...Catoosa... Chattooga...Cherokee...Clarke...Clayton...Cobb...Coweta...Dade... Dawson...DeKalb...Douglas...Fannin...Fayette...Floyd...Forsyth... Gilmer...Gordon...Greene...Gwinnett...Hall...Haralson...Heard... Henry...Jackson...Jasper...Jones...Lumpkin...Madison...Morgan... Murray...Newton...North Fulton...Oconee...Oglethorpe... Paulding...Pickens...Polk...Putnam...Rockdale...South Fulton... Spalding...Towns...Union...Walker...Walton...White...Whitfield. Tornado Watch until 1 PM EDT this afternoon for the following zones: Banks...Hall...Jackson...Madison...Oglethorpe... Taliaferro...Warren...Wilkes. && SHORT TERM...NListemaa/Hochstatter LONG TERM....41 AVIATION...Lusk
Hazardous weather outlook, Aug 17, 5:46 AM EDT, 4 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 546 AM EDT Tue Aug 17 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 546 AM EDT Tue Aug 17 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Tropical Depression Fred will move north across the forecast area today accompanied by widespread showers and thunderstorms. Heavy rain with possible flooding and gusty winds will be the main threats across the area...with also a few tornadoes possible mainly central Georgia. A Flash Flood Watch remains in effect for much of the area through Wednesday morning. A wind advisory remains in effect for much of central Georgia through today. Also a Tornado Watch is in effect for much of central Georgia until early afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Expect mostly afternoon and evening showers and thunderstorms through the period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Aug 17, 9:48 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
948 AM EDT TUE AUG 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM FLASH FLOOD 2 S NORCROSS 33.91N 84.21W
08/17/2021 GWINNETT GA BROADCAST MEDIA
SIGNIFICANT FLOODING ALONG I-85 NEAR JIMMY CARTER BLVD.
PARTS OF THE INTERSTATE SHUT DOWN DUE TO HIGH WATER.
&&
EVENT NUMBER FFC2100520
DJNLocal storm report, Aug 17, 9:51 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
951 AM EDT TUE AUG 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM FLASH FLOOD DORAVILLE 33.90N 84.27W
08/17/2021 DEKALB GA LAW ENFORCEMENT
EXIT RAMPS TO AND FROM BUFORD HIGHWAY TO I-285 HAVE
BEEN SHUT DOWN DUE TO HIGH WATER. REPORT FROM DORAVILLE
PD.
&&
EVENT NUMBER FFC2100521
DJNSpecial weather statement, Aug 17, 9:58 AM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
958 AM EDT Tue Aug 17 2021
GAZ024-025-027-171430-
Madison GA-Banks GA-Jackson GA-
958 AM EDT Tue Aug 17 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN BANKS,
NORTHEASTERN JACKSON AND NORTHWESTERN MADISON COUNTIES THROUGH 1030
AM EDT...
At 958 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Neese, or 7 miles west
of Danielsville...moving north at 45 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Commerce, Homer, Nicholson, Ila, Pocataligo, Neese and Banks
Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 100 PM EDT for northeastern
Georgia.
LAT...LON 3440 8338 3432 8339 3427 8334 3424 8334
3426 8330 3425 8327 3407 8326 3406 8339
3433 8354 3442 8344
TIME...MOT...LOC 1358Z 166DEG 37KT 3413 8335
MAX HAIL SIZE...
MAX WIND GUST...Local storm report, Aug 17, 10:08 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1008 AM EDT TUE AUG 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM TSTM WND DMG 2 SE ILA 34.15N 83.26W
08/17/2021 MADISON GA EMERGENCY MNGR
MINOR DAMAGE TO A FEW GRAIN BINS AND BARNS...TREE
DOWNED ONTO A VEHICLE...AND NUMEROUS TREE TOPS BROKEN
OFF, ALL ALONG HWY 98 FROM JUST SOUTHWEST OF
DANIELSVILLE TO ILA.
&&
EVENT NUMBER FFC2100522
KMMSpecial weather statement, Aug 17, 10:18 AM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
1018 AM EDT Tue Aug 17 2021
GAZ023>025-027-171445-
Madison GA-Hall GA-Banks GA-Jackson GA-
1018 AM EDT Tue Aug 17 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF BANKS, NORTHEASTERN
HALL, NORTHEASTERN JACKSON AND NORTHWESTERN MADISON COUNTIES THROUGH
1045 AM EDT...
At 1018 AM EDT...a strong thunderstorm was near Banks Crossing, or
near Homer...moving north at 55 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Commerce, Homer, Lula, Maysville, Ila, Pinefield Crossroads,
Hollingsworth and Banks Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 100 PM EDT for north central
and northeastern Georgia.
LAT...LON 3448 8346 3446 8340 3442 8338 3432 8339
3427 8334 3424 8334 3426 8330 3416 8330
3416 8345 3442 8368 3449 8366 3443 8361
3449 8354
TIME...MOT...LOC 1418Z 166DEG 49KT 3431 8341
MAX HAIL SIZE...
MAX WIND GUST...50MPHSpecial weather statement, Aug 17, 10:19 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1019 AM EDT Tue Aug 17 2021
GAZ038-039-171430-
Wilkes GA-Oglethorpe GA-
1019 AM EDT Tue Aug 17 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN WILKES
AND NORTHEASTERN OGLETHORPE COUNTIES THROUGH 1030 AM EDT...
At 1019 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Jacksons Crossroads, or
12 miles south of Middleton...moving north at 40 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Some locations in the path of this storm include
Jacksons Crossroads, Mallorysville and Norman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 100 PM EDT for northeastern
and east central Georgia.
LAT...LON 3387 8276 3385 8286 3403 8295 3403 8293
3402 8294 3401 8293 3401 8291 3400 8291
3400 8288 3398 8286 3398 8285 3399 8284
3397 8278 3397 8275
TIME...MOT...LOC 1419Z 163DEG 37KT 3392 8283
MAX HAIL SIZE...
MAX WIND GUST...The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 12:53 AM EDT | Special Weather Statement | FFC | Chattahoochee | 7 min |
| Aug 17, 12:54 AM EDT | Special Weather Statement | FFC | Chattahoochee | 21 min |
| Aug 17, 1:18 AM EDT | Special Weather Statement | FFC | Muscogee | 27 min |
| Aug 17, 2:49 AM EDT | Tornado Warning | FFC | Taylor | 26 min |
| Aug 17, 3:01 AM EDT | Special Weather Statement | FFC | Taylor | 29 min |
| Aug 17, 3:04 AM EDT | Special Weather Statement | FFC | Dodge | 26 min |
| Aug 17, 3:10 AM EDT | Tornado Warning | FFC | Macon, Taylor | 23 min |
| Aug 17, 3:25 AM EDT | Special Weather Statement | FFC | Dodge | 35 min |
| Aug 17, 3:39 AM EDT | Special Weather Statement | FFC | Upson | 36 min |
| Aug 17, 4:05 AM EDT | Special Weather Statement | FFC | Upson | 25 min |
| Aug 17, 4:21 AM EDT | Special Weather Statement | FFC | Bibb | 24 min |
| Aug 17, 4:38 AM EDT | Special Weather Statement | FFC | Coweta | 37 min |
| Aug 17, 4:39 AM EDT | Tornado Warning | FFC | Coweta, Heard, Meriwether, Troup | 14 min |
| Aug 17, 4:42 AM EDT | Special Weather Statement | FFC | Houston | 33 min |
| Aug 17, 4:47 AM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Aug 17, 5:04 AM EDT | Special Weather Statement | FFC | Bibb | 26 min |
| Aug 17, 5:06 AM EDT | Tornado Warning | FFC | Bibb, Houston | 24 min |
| Aug 17, 5:25 AM EDT | Special Weather Statement | FFC | Jasper | 35 min |
| Aug 17, 5:40 AM EDT | Special Weather Statement | FFC | Twiggs | 35 min |
| Aug 17, 5:42 AM EDT | Special Weather Statement | FFC | Dodge | 33 min |
| Aug 17, 5:48 AM EDT | Tornado Warning | FFC | Twiggs, Wilkinson | 16 min |
| Aug 17, 6:17 AM EDT | Special Weather Statement | FFC | Greene | 28 min |
| Aug 17, 6:18 AM EDT | Tornado Warning | FFC | Greene, Morgan, Oconee | 20 min |
| Aug 17, 6:26 AM EDT | Tornado Warning | FFC | Baldwin, Jones, Wilkinson | 17 min |
| Aug 17, 6:35 AM EDT | Special Weather Statement | FFC | Wilkinson | 25 min |
| Aug 17, 6:54 AM EDT | Special Weather Statement | FFC | Wilkinson | 36 min |
| Aug 17, 6:55 AM EDT | Special Weather Statement | FFC | Laurens | 35 min |
| Aug 17, 7:06 AM EDT | Special Weather Statement | FFC | Putnam | 24 min |
| Aug 17, 7:16 AM EDT | Special Weather Statement | FFC | Johnson | 29 min |
| Aug 17, 7:19 AM EDT | Tornado Warning | FFC | Johnson, Laurens, Washington | 26 min |
| Aug 17, 7:29 AM EDT | Special Weather Statement | FFC | Baldwin | 31 min |
| Aug 17, 7:50 AM EDT | Special Weather Statement | FFC | Jones | 25 min |
| Aug 17, 7:50 AM EDT | Special Weather Statement | FFC | Morgan | 25 min |
| Aug 17, 7:58 AM EDT | Special Weather Statement | FFC | Clarke | 32 min |
| Aug 17, 8:04 AM EDT | River Flood Warning | FFC | DeKalb | 3 hr |
| Aug 17, 8:06 AM EDT | Special Weather Statement | FFC | Hancock | 24 min |
| Aug 17, 8:09 AM EDT | Special Weather Statement | FFC | Washington | 36 min |
| Aug 17, 8:14 AM EDT | Special Weather Statement | FFC | Oconee | 31 min |
| Aug 17, 8:22 AM EDT | River Flood Warning | FFC | DeKalb | 3 hr |
| Aug 17, 8:24 AM EDT | Tornado Warning | FFC | Morgan, Oconee, Walton | 19 min |
| Aug 17, 8:31 AM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 5 hr |
| Aug 17, 8:40 AM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Fulton, Gwinnett, Henry and 1 more | 6 hr |
| Aug 17, 8:48 AM EDT | Special Weather Statement | FFC | Washington | 27 min |
| Aug 17, 8:56 AM EDT | Special Weather Statement | FFC | Warren | 34 min |
| Aug 17, 9:26 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 4 hr |
| Aug 17, 9:35 AM EDT | Special Weather Statement | FFC | Wilkes | 25 min |
| Aug 17, 9:38 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 8 hr |
| Aug 17, 9:41 AM EDT | Special Weather Statement | FFC | Glascock | 34 min |
| Aug 17, 9:58 AM EDT | Special Weather Statement | FFC | Banks | 32 min |
| Aug 17, 10:18 AM EDT | Special Weather Statement | FFC | Banks | 27 min |
| Aug 17, 10:26 AM EDT | Tornado Warning | FFC | Banks | 30 min |
| Aug 17, 10:32 AM EDT | Flash Flood Warning | FFC | Banks, Hall, Jackson, Madison | 5 hr |
| Aug 17, 10:33 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| Aug 17, 10:57 AM EDT | River Flood Warning | FFC | DeKalb | 2 hr |
| Aug 17, 11:09 AM EDT | Special Weather Statement | FFC | White | 36 min |
| Aug 17, 11:25 AM EDT | Special Weather Statement | FFC | White | 20 min |
| Aug 17, 11:29 AM EDT | Special Weather Statement | FFC | Union | 31 min |
| Aug 17, 12:00 PM EDT | River Flood Warning | FFC | Banks | 9 hr |
| Aug 17, 12:15 PM EDT | Flash Flood Warning | FFC | Hall, Lumpkin, Towns, Union, White | 6 hr |
| Aug 17, 12:21 PM EDT | River Flood Warning | FFC | White | 7 hr |
| Aug 17, 1:00 PM EDT | River Flood Warning | FFC | Towns | 9 hr |
| Aug 17, 2:46 PM EDT | River Flood Warning | FFC | Towns | 21 hr |
| Aug 17, 3:18 PM EDT | River Flood Warning | FFC | Polk | 5 hr |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.